# SDR SWAA2016111609757

- Difficulty date: October 31, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 41,905 hours, 24,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT BS 540, BETWEEN RBL 24.5 TO RBL 45.5.  R&R INTERCOSTAL IAW SRM AND DWG.
